| Model Number |
URF-P7R |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The uretero-reno videoscope was returned to the service center with a line in the middle of the scope.This does not indicate an mdr reportable event.However, an mdr reportable failure was found during testing at the service center.During inspection of the device, the bending section cover adhesive was lifted and was found to be most likely due to degradation.There was no patient involvement.